Follow
willem haemers
willem haemers
tilbug university
Verified email at uvt.nl
Title
Cited by
Cited by
Year
Distance-regular graphs
AE Brouwer, WH Haemers, AE Brouwer, WH Haemers
Spectra of graphs, 177-185, 2012
38222012
Spectra of graphs
AE Brouwer, WH Haemers
Springer Science & Business Media, 2011
27442011
Which graphs are determined by their spectrum?
ER Van Dam, WH Haemers
Linear Algebra and its applications 373, 241-272, 2003
9312003
Interlacing eigenvalues and graphs
WH Haemers
Linear Algebra and its applications 226, 593-616, 1995
5921995
Zero forcing sets and the minimum rank of graphs
AIM Minimum Rank–Special Graphs Work Group
Linear algebra and its applications 428 (7), 1628-1648, 2008
4482008
Developments on spectral characterizations of graphs
ER Van Dam, WH Haemers
Discrete Mathematics 309 (3), 576-586, 2009
2982009
Enumeration of cospectral graphs
WH Haemers, E Spence
European Journal of Combinatorics 25 (2), 199-211, 2004
2802004
Eigenvalue techniques in design and graph theory
WH Haemers
2471979
On some problems of Lov asz concerning the Shannon capacity of a graph
WH Haemers
IEEE Transactions on Information Theory 25, 231-232, 1979
2051979
Strongly regular graphs
AE Brouwer, WH Haemers, AE Brouwer, WH Haemers
Spectra of graphs, 115-149, 2012
1862012
The Gewirtz graph: an exercise in the theory of graph spectra
AE Brouwer, WH Haemers
European journal of combinatorics 14 (5), 397-407, 1993
1641993
An upper bound for the Shannon capacity of a graph
W Haemers
Colloq. Math. Soc. János Bolyai 25, 267-272, 1978
1321978
Deza graphs: A generalization of strongly regular graph
M Erickson, S Fernando, WH Haemers, D Hardy, J Hemmeter
Journal of Combinatorial Designs 7 (6), 395-405, 1999
1231999
Eigenvalues and perfect matchings
AE Brouwer, WH Haemers
Linear Algebra and its Applications 395, 155-162, 2005
1222005
Spectral characterizations of lollipop graphs
WH Haemers, X Liu, Y Zhang
Linear Algebra and its Applications 428 (11-12), 2415-2423, 2008
1152008
Seidel switching and graph energy
WH Haemers
Available at SSRN 2026916, 2012
942012
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear algebra and its applications 436 (12), 4512-4529, 2012
922012
Matchings in regular graphs from eigenvalues
SM Cioabă, DA Gregory, WH Haemers
Journal of Combinatorial Theory, Series B 99 (2), 287-297, 2009
922009
Binary codes of strongly regular graphs
WH Haemers, R Peeters, JM Rijckevorsel
Designs, Codes and Cryptography 17, 187-209, 1999
811999
An inequality for generalized hexagons
WH Haemers, C Roos
Geometriae Dedicata 10, 219-222, 1981
791981
The system can't perform the operation now. Try again later.
Articles 1–20